# SDR SWAA2015031737546

- Difficulty date: January 11, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544473
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB UPPER CHORD CRACKED AT WBL 114, STRINGER 2.  REPAIRED CHORD IAW EA.
